# SDR CA030523005

- Difficulty date: May 21, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Make and model: Cessna 402B
- Aircraft time: 12,300 hours
- Engine: Cont TSIO520AE
- Propeller: Mcauly 3AF32C87
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Fork
- Part number: 50452112
- Condition: Sheared
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTS GEAR WOULD NOT RETRACT ON TAKE OFF.  HE ELECTED TO LEAVE DOWN FOR FLIGHT MAINTAINING PROPER SPEED.ON LANDING TRUCKS WERE REQUESTED BUT NO EMERGENCY DECLARED.  LANDING WAS UNEVENTFUL.  WHEN MAINTENANCE INSPECTED GEAR THEY FOUND ADJUSTING FORK SHEARED AT THE FIRST THREAD.  MAINTENANCE TRIED TO USE THE SAME PART OFF ANOTHER A/C WHICH WAS IN OUR HANGER FOR MAINTENANCE, BUT FOUND IT CRACKED IN THE SAME PLACE.  NEW PART INSTALLED RIGGED AND GEAR SWING CARRIED OUT AND RELEASED FOR FURTHER FLIGHT.
